# SDR CKSA96030

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 244E10001
- Condition: Smoking
- Location: Aft Galley
- Part time: 69,430 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VIDP - LEFT NR 2 OVEN (FACING FORWARD) AND LEFT NR 2 OVEN FACING AFT IN AFT GALLEY, BOTH EMITTED A LOUD RATTLING NOISE, GOT EXTREMELY HOT AND EMITTED SMOKE WITH NOTHING HAVING BEEN PUT IN OVEN.  LUBED NR 2 OVEN FACING FORWARD AND LUBED NR 2 OVEN FACING AFT IN AFT GALLEY.  OPS CHECKED GOOD.  (M)
